# SDR SWIA202264772

- Difficulty date: March 5, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 39,417 hours, 35,874 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF RECEIVED NOSE DOOR OPEN AND GEAR DISAGREE WARNING MSGS. SPEED NEVER EXCEEDED 200KTS. TROUBLESHOT WITH EMER 13-13 AND EMER 13-3 QRH PROCEDURE.  (FLIGHT 4789 - FILED CLOSED)  THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24447303 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE CP 24447373 FOR TROUBLESHOOTING OF NOSE DOOR OPEN, AND GEAR DISAGREE MESSAGES / SEE CP 24448804 FOR INSTALL OF NLG CENTERING BRACKET / SEE CP 24448783 FOR INSTALL OF NLG WOW 2 HARNESS / SEE CP 24463799 FOR PERFORMING OF GEAR SWINGS / PERFORMED OPEARTIONAL CHECK OF PSS IN REF AMM 32-61-00, AND OPERATIONAL CHECK OF NOSE WHEEL STEERING IN REF AMM 32-51-00. / OPS CHECK GOOD AT THIS TIME."
